Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 30, 2014, 3:46 PM EDT for Brevard County, Osceola County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2014, 3:46 PM EDT (19:46 UTC)
- Expired
- Apr 30, 2014, 4:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 65 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS52 KMLB 301946
SVRMLB
FLC009-097-302045-
/O.NEW.KMLB.SV.W.0028.140430T1946Z-140430T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EDT WED APR 30 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BREVARD COUNTY IN FLORIDA
OSCEOLA COUNTY IN FLORIDA
* UNTIL 445 PM EDT.
* AT 338 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKE MARIAN...AND MOVING NORTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO...THE FLORIDA TURNPIKE BETWEEN MILE MARKERS 210 AND 230...US
441...FOREVER FLORIDA...AND HOLOPAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IF ON OR NEAR LAKE KISSIMMEE OR LAKE MARION...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 2806 8144 2802 8138 2808 8135 2809 8143
2823 8116 2814 8078 2768 8103 2774 8117
2783 8122 2785 8130 2792 8132 2794 8135
2795 8135 2800 8139 2800 8142 2804 8147
2805 8147
TIME...MOT...LOC 1943Z 188DEG 20KT 2791 8114
$$
MOSES2 follow-up statements
429
WWUS52 KMLB 302006
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EDT WED APR 30 2014
FLC009-097-302045-
/O.CON.KMLB.SV.W.0028.000000T0000Z-140430T2045Z/
OSCEOLA-BREVARD-
406 PM EDT WED APR 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL BREVARD AND CENTRAL OSCEOLA COUNTIES...
AT 403 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE STRONGEST STORM WAS LOCATED 6 MILES NORTHEAST OF
KENANSVILLE...MOVING NORTH AT 15 MPH. AN ADDITIONAL SEVERE STORM WAS
LOCATED ALONG THE FLORIDA TURNPIKE BETWEEN MILE MARKER 225 AND 235.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOREVER
FLORIDA...HOLOPAW...HARMONY AND DEER PARK
LAT...LON 2806 8144 2802 8138 2808 8135 2809 8143
2823 8116 2814 8078 2813 8078 2781 8096
2785 8130 2792 8132 2794 8135 2795 8135
2800 8139 2800 8142 2804 8147 2805 8147
TIME...MOT...LOC 2005Z 199DEG 12KT 2794 8093
$$
MOSES512
WWUS52 KMLB 302023
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
423 PM EDT WED APR 30 2014
FLC009-097-302033-
/O.CAN.KMLB.SV.W.0028.000000T0000Z-140430T2045Z/
OSCEOLA-BREVARD-
423 PM EDT WED APR 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BREVARD AND
CENTRAL OSCEOLA COUNTIES IS CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...WIND GUSTS UP TO
55 MPH...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO
BE POSSIBLE.
LAT...LON 2806 8144 2802 8138 2808 8135 2809 8143
2823 8116 2814 8078 2813 8078 2781 8096
2785 8130 2792 8132 2794 8135 2795 8135
2800 8139 2800 8142 2804 8147 2805 8147
TIME...MOT...LOC 2023Z 199DEG 12KT 2800 8091
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:58 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 30, 2:58 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT WED APR 30 2014 .DISCUSSION... ...ISOLATED STRONG/SEVERE STORMS POSSIBLE THIS AFTERNOON/EVENING... CURRENT-TONIGHT...DEWPOINT VALUES REMAIN IN THE LOW 70S EARLY THIS AFTERNOON. AFTERNOON TEMPERATURES IN THE MID TO UPPER 80S PRESENTLY. ACROSS NORTH-CENTRAL FLORIDA THE OUTFLOW BOUNDARY FROM THE EARLIER CONVECTION IN THE PANHANDLE HAS SPARKED A LINE OF CONVECTION EXTENDING SOUTHWARD TO SPRING HILL. ELSEWHERE SCATTERED SHOWERS AND STORMS WERE DEVELOPING ALONG THE INLAND MOVING WEST COAST SEA BREEZE. ISOLATED SHOWERS AND STORMS WERE DEVELOPING ALONG THE EAST COAST SEA BREEZE OVER INLAND PORTIONS OF THE TREASURE COAST. SCT-NMRS SHRA'S/TSRA'S WILL RESULT FROM VARIOUS LAKE/SEA BREEZE/OUTFLOW BOUNDARY COLLISIONS IN THIS SUMMER-LIKE PATTERN THROUGH EARLY EVENING. 15Z KXMR SOUNDING SHOWS THE ATMOSPHERE IS MOISTENING A BIT WITH A 1.45 INCH PWAT. FORECAST MODELS SHOW PWAT VALUES MOISTENING FURTHER TO THE TUNE OF 1.50"-1.70" AREAWIDE. 700MB TEMPERATURES HAVE RECENTLY COOLED...HENCE AN EARLY AFTERNOON FLARE-UP OF CELLS ON RADAR. 500MB TEMPERATURES REMAIN AROUND -10C. THE WEST COAST BOUNDARY WILL MOVE FURTHER INLAND TODAY THAN ITS EAST COAST COUNTERPART...THEREFORE MOST OF THE STORM ACTIVITY SHOULD BE LOCATED OVER THE EASTERN PENINSULA BY LATE DAY/EARLY EVENING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THREATS INCLUDE DAMAGING WINDS TO AROUND 60 MPH...HAIL TO QUARTER SIZE...TORRENTIAL DOWNPOURS WITH MINOR FLOODING OF LOW LYING AREAS...FREQUENT CLOUD TO GROUND LIGHTNING AND/OR AN ISOLATED WEAK TORNADO. CELL MOVEMENT SHOULD BE TOWARD THE NNE/NE AT 10-15 MPH. GUSTY ESE/SE WINDS ALONG THE SPACE/TREASURE COASTS WILL DECREASE GRADUALLY THIS EVENING. OVERNIGHT LOWS CONTINUE MILD AND MAINLY IN THE LOW 70S. THU...COOL FRONTAL BOUNDARY OVER NORTH FLORIDA EARLY IN THE PERIOD MAY SLIDE A BIT FURTHER SOUTH INTO NORTH-CENTRAL FL BY LATE IN THE DAY BECOMING QUASI-STATIONARY. DEEPER MOISTURE WILL POOL ALONG AND AHEAD OF THIS BOUNDARY. SOUTHERLY MORNING FLOW WILL BECOME SOUTH-SOUTHWEST WITH SPEEDS 10-15 MPH OVER THE INTERIOR/VOLUSIA COAST AND 15-20 MPH IN THE AFTERNOON ALONG THE SPACE/TREASURE COASTS. WINDS WILL BACK TO SE/ESE AT THE COAST SOUTH FROM THE CAPE FOLLOWING EAST COAST SEA BREEZE DEVELOPMENT BY EARLY AFTERNOON. ANOTHER WARM DAY ON TAP WITH UPPER 80S THROUGHOUT...POSSIBLY A FEW LOWER 90 DEGREE READINGS AGAIN DEPENDING ON THICKNESS OF CLOUDS/TIMING OF PRECIPITATION. SCT-NMRS AFTERNOON/EVENING SHOWERS/STORMS AGAIN FORECAST...A FEW WHICH COULD AGAIN BE ON THE STRONG SIDE. ...PREVIOUS EXTENDED FORECAST DISCUSSION... FRI-SAT...THE FRONT IS FORECAST TO BE DRAPED ACROSS CENTRAL FLORIDA FRI AND PROVIDE A FOCUS FOR HIGH COVERAGE OF SHOWERS AND STORMS ACROSS THE NORTH HALF. CLOUDS AND PRECIP SHOULD KEEP HIGH TEMPS IN THE LOWER 80S NORTH OF ORLANDO...UPPER 70S ALONG THE VOLUSIA COAST IN NE FLOW BEHIND THE FRONT. THE FRONT IS FORECAST TO REMAIN QUASI STATIONARY OVER EC FL SAT WITH A WEAK IMPULSE ALOFT AND AN INCREASE IN MOISTURE FROM THE GULF BRINGING ENHANCED RAIN CHANCES AROUND 50 PERCENT WHICH IS AN INCREASE FROM THE PREVIOUS FORECAST. THE CLOUDS AND PRECIP SHOULD HOLD TEMPS AROUND 80 NORTH OF ORLANDO AND MID 80S AROUND LAKE OKEECHOBEE. SUN-TUE...GFS IS SLOWER WITH THE DRYING COMING IN FROM THE NORTH SO HAVE INCREASED RAIN CHANCES ACROSS THE NORTH (20 PERCENT) AND THE SOUTH (30 PERCENT). WEAK HIGH PRESSURE BUILDS OVER THE AREA EARLY NEXT WEEK AND MOST OF THE MOISTURE IS SUPPRESSED SOUTHWARD. HIGH TEMPERATURES SHOULD CLIMB BACK INTO THE UPPER 80S INTERIOR MON-TUE WHICH IS SLIGHTLY ABOVE NORMAL...MID 80S COAST IN NE-E FLOW. ATMOSPHERE WILL BE TOO DRY FOR ANY SHOWERS MON-TUE EXCEPT POSSIBLY ALONG THE TREASURE COAST WHERE GFS SHOWS VERY ISOLATED COASTAL SHOWERS. BUT WILL KEEP THE FORECAST DRY FOR NOW ALL AREAS. && .AVIATION...HAVE ADDED TEMPO GROUPS TO MANY TAF SITES FOR THIS AFTN/EVENING CONVECTION. WEST/EAST COAST INLAND MOVING BOUNDARIES AND SUBSEQUENT MESOSCALE BOUNDARY COLLISIONS WILL ALLOW FOR SCT-NMRS COVERAGE OF STORMS THIS AFTERNOON AND EVENING. STRONGEST CELLS WILL HAVE THE CAPABILITY OF TORRENTIAL DOWNPOURS...HAIL TO QUARTER SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING. STORM MOVEMENT OUT OF THE SSW/SW AT 10-15 KTS. SE WINDS ACROSS THE INTERIOR 10-15 KTS AND VOLUSIA COAST WITH 15-20 KT SUSTAINED AND GUSTY WINDS ALONG THE SPACE/TREASURE COASTS. PATCHY GROUND FOG POSSIBLE LATE OVERNIGHT DUE TO MOISTURE NEAR THE SURFACE...BUT MODELS MAINLY HINT AT AREAS OF LOW STRATUS CLOUD (MVFR-IFR CIGS) DEVELOPMENT AFTER MIDNIGHT AND EARLY THU MORNING. FUTURE SHIFTS MAY CHOOSE TO ADD PREVAILING GROUPS FOR THIS. && .MARINE...REMAINDER OF AFTERNOON-TONIGHT...SE/SSE WINDS THROUGH THE PERIOD 10-15 KTS NEAR SHORE AND 15 KTS OVER OPEN WATER...15-20 KTS WELL OFFSHORE CAPE NORTHWARD. CAUTIONARY STATEMENTS WILL BE IN PLACE FOR WINDS OFFSHORE NORTH OF THE CAPE FOR TONIGHT. SEAS 3-4 FT NEAR SHORE BUILDING TO 5 FT WELL OFFSHORE...NORTH OF THE CAPE. WATERS WILL CONTINUE TO BE CHOPPY WITH DOMINANT WAVE PERIODS OF 5-6 SECONDS. SCATTERED LATE DAY/EVENING STORMS...A FEW STRONG...MOVING OFF OF THE EAST COAST NORTH OF SEBASTIAN INLET...ISOLD THREAT OF THIS SOUTHWARD TOWARD JUPITER INLET. STORMS WILL BE CAPABLE OF FREQUENT CLOUD TO WATER LIGHTNING...SMALL HAIL...TORRENTIAL DOWNPOURS...ISOLATED WATERSPOUTS AND GUSTY WINDS IN EXCESS OF 35 KTS. THU...SSE/S WINDS DECREASING TO AROUND 10 KTS NEAR SHORE AND 10-15 KTS OFFSHORE. SEAS BUILDING TO 3-5 FT NEAR SHORE AND 4-6 FT OFFSHORE IN A DEVELOPING LONG PERIOD SWELL. SOUTHWEST STEERING FLOW WILL AGAIN TAKE LATE DAY SCATTERED SHOWERS/STORMS OFF THE COAST AND ACROSS INTRACOASTAL/COASTAL ATLC WATERS. A FEW STRONG STORMS POSSIBLE. FRI...A COOL FRONT SHOULD SLIDE INTO THE NORTHERN WATERS FRI WHICH WOULD TURN WINDS LIGHT THERE...BUT SOUTHERLY FLOW AT 10 TO 15 KNOTS SHOULD CONTINUE FROM CANAVERAL SOUTH. SOUTHWEST STEERING LEVEL FLOW WILL BRING A CHANCE OF STORMS ACROSS THE COAST DURING THE PERIOD ESPECIALLY IN THE AFTERNOON/EVENING. SAT-SUN...SLOW MOVING FRONT IS INDICATED ACROSS THE WATERS SAT. NORTH WINDS MIGHT REACH 15 KNOTS NORTH OF CANAVERAL BEHIND IT WITH 10-15 KNOT SOUTHERLY FLOW ACROSS THE SOUTH. THE FRONT IS FINALLY FORECAST TO SHIFT AWAY FROM THE WATERS ON SUNDAY WITH NORTH WINDS 15-20 KNOTS POSSIBLE ESPECIALLY IN THE GULF STREAM. QUITE HIGH SHOWER AND STORM CHANCES ARE INDICATED SAT THEN ONLY A SMALL CHANCE APPEARS POSSIBLE IN THE SOUTH SUNDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 86 69 79 / 50 60 40 60 MCO 71 90 70 87 / 50 60 40 60 MLB 73 87 72 84 / 50 50 40 50 VRB 73 87 72 85 / 40 40 30 40 LEE 71 89 70 83 / 40 60 40 60 SFB 72 90 71 85 / 50 60 40 60 ORL 72 90 72 85 / 50 60 40 60 FPR 73 86 72 85 / 40 40 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK IMPACT WEATHER/RADAR....LASCODY/MOSES
Hazardous weather outlook, Apr 30, 11:25 AM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1125 AM EDT WED APR 30 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-010000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1125 AM EDT WED APR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS ARE FORECAST TO BEGIN ALONG THE EAST AND WEST COAST SEA BREEZES EARLY THIS AFTERNOON. BOUNDARY INTERACTIONS WILL BECOME MORE NUMEROUS THROUGH EARLY EVENING...LEADING TO AN INCREASE IN COVERAGE AND INTENSITY OF STORMS. THE STRONGER BOUNDARY INTERACTIONS COULD PRODUCE A FEW SEVERE STORMS WITH DAMAGING WIND GUSTS OF 60 MPH AND QUARTER-SIZED HAIL. FREQUENT LIGHTNING WILL ALSO BE LIKELY AND ISOLATED RAINFALL AMOUNTS TO AROUND 2 OR 3 INCHES ARE POSSIBLE. STORMS WILL MOVE TO THE NORTHEAST AT 10-15 MPH. THE MAIN THREAT AREA FOR THE STRONGEST STORMS WILL BE FROM LAKE COUNTY ACROSS OSCEOLA COUNTY AND METRO ORLANDO INTO VOLUSIA AND BREVARD COUNTIES. BE ALERT FOR DARKENING SKIES TO THE WEST AND SOUTHWEST. REMEMBER TO MOVE INDOORS AS THUNDER ROARS. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS MAY PRODUCE GUSTY WINDS IN EXCESS OF 34 KNOTS ACROSS INLAND LAKES...THE INTRACOASTAL WATERS AND NEARSHORE ATLANTIC WATERS. THE HIGHEST THREAT WILL BE FROM LAKE COUNTY ACROSS METRO ORLANDO AND OSCEOLA COUNTY TO VOLUSIA AND BREVARD COUNTIES... INCLUDING THE ADJACENT COASTAL WATERS. .WATERSPOUT IMPACT... WATERSPOUTS WILL BE POSSIBLE WITH STORMS MOVING OFFSHORE VOLUSIA AND NORTH BREVARD LATE THIS AFTERNOON AND IN THE EARLY EVENING. A BRIEF WATERSPOUT COULD ALSO OCCUR THIS AFTERNOON ON LARGER INLAND LAKES FROM OSCEOLA AND LAKE COUNTIES INTO VOLUSIA COUNTY. .WIND AND SEA IMPACT... SOUTHERLY WINDS 15 TO 20 KNOTS ACROSS THE OFFSHORE WATERS WILL BUILD SEAS TO 4 TO 5 FEET OFFSHORE NORTH OF CAPE CANAVERAL. A SHORT DOMINANT WAVE PERIOD WILL MAKE WATERS CHOPPY ACROSS THE INTRACOASTAL AND ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AHEAD OF AN APPROACHING FRONTAL THAT WILL AFFECT THE AREA FRIDAY AND SATURDAY AS IT MOVES SLOWLY THROUGH EAST CENTRAL FLORIDA. A FEW STRONG STORMS WILL BE POSSIBLE MAINLY IN THE LATE AFTERNOON AND EARLY EVENING HOURS THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY
In the hours before
Special weather statement, Apr 30, 2:27 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
227 PM EDT WED APR 30 2014
FLZ044-045-144-301915-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
227 PM EDT WED APR 30 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER SOUTHWESTERN LAKE COUNTY...
WESTERN ORANGE COUNTY...
* UNTIL 315 PM EDT.
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES SOUTH
OF LAKE LOUISA...MOVING NORTHEAST AT 10 TO 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE HORIZON WEST AND OAKLAND. OTHER DEVELOPING
STORMS WILL REACH TO NEAR LEESBURG AND LAKE APOPKA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8196 2897 8192 2855 8132 2835 8161
2834 8179 2836 8180 2835 8186 2841 8196
TIME...MOT...LOC 1826Z 228DEG 10KT 2842 8174
RLSpecial weather statement, Apr 30, 3:12 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EDT WED APR 30 2014
FLZ041-044>046-141-144-302015-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
312 PM EDT WED APR 30 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 415 PM EDT.
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
HOWEY IN THE HILLS TO HORIZON WEST...MOVING NORTHEAST AT 15 MPH.
ADDITIONAL STRONG STORMS WILL MOVE INTO FAR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTY FROM THE NORTHWEST OVER THE NEXT HOUR.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE PINE HILLS...ZELLWOOD...APOPKA AND ALTAMONTE
SPRINGS.
THE PRIMARY THREAT WILL BE EXCESSIVE CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF UP TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2897 8195 2897 8166 2905 8166 2905 8164
2928 8165 2932 8168 2933 8168 2938 8145
2940 8142 2927 8141 2926 8128 2870 8096
2861 8097 2838 8161 2877 8196
TIME...MOT...LOC 1909Z 242DEG 15KT 2871 8172 2849 8158
MOSESSpecial weather statement, Apr 30, 3:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT WED APR 30 2014
FLZ047-053-054-058-302030-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-
335 PM EDT WED APR 30 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHWESTERN BREVARD
COUNTY...NORTHWESTERN INDIAN RIVER COUNTY...NORTHWESTERN OKEECHOBEE
COUNTY...SOUTHERN OSCEOLA COUNTY...
* UNTIL 430 PM EDT.
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES
SOUTHWEST OF LAKE MARIAN...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE LAKE KISSIMMEE...STATE ROAD 60...THE FLORIDA
TURNPIKE BETWEEN MILE MARKERS 195 AND 220...AND KENANSVILLE.
THE PRIMARY THREAT WILL BE EXCESSIVE CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF UP TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
TORRENTIAL RAINFALL WILL TEMPORARILY REDUCE VISIBILITY AND CAUSE
TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE
AREAS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2811 8086 2764 8076 2759 8115 2764 8115
2766 8114 2777 8119 2784 8123 2785 8128
2786 8131 2790 8132 2792 8132 2794 8135
2795 8135 2800 8139
TIME...MOT...LOC 1933Z 240DEG 10KT 2783 8113
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:27 PM EDT | Special Weather Statement | MLB | Lake | 48 min |
| Apr 30, 3:12 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole | 63 min |
| Apr 30, 3:35 PM EDT | Special Weather Statement | MLB | Osceola | 55 min |
| Apr 30, 4:14 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 61 min |
| Apr 30, 4:22 PM EDT | Special Weather Statement | MLB | Brevard | 53 min |
| Apr 30, 4:28 PM EDT | Special Marine Warning | MLB | 107 min | |
| Apr 30, 5:17 PM EDT | Special Weather Statement | MLB | Brevard, Seminole | 58 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.